MAUDE Adverse Event Report: BIOMET 3I NARROW POSTERIOR LARGE HEX DRIVER-17MM; DENTAL DRIVER

BIOMET 3I NARROW POSTERIOR LARGE HEX DRIVER-17MM; DENTAL DRIVER
Catalog Number PHD02N
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age and date of birth unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that the instrument is broken.The doctor had another instrument available, and he was able to finish the procedure with no problems for the patient.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) phd02n , (narrow posterior large hex driver-17mm ) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 1259920.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1259920 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture the customer did not submit images for the reported event.Based on the investigation and risk management file review as per (b)(4) , the most likely root cause determined from the investigation was clinician applies a force/torque exceeding the recommended value during placement/seating.Therefore, based on the available information, a device malfunction could not be verified.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: h3: changed "yes" to "no".Device was not returned.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NARROW POSTERIOR LARGE HEX DRIVER-17MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19250873
Report Number0001038806-2024-00899
Device Sequence Number12409798
Product Code NDP
UDI-Device Identifier00844868014270
UDI-Public(01)00844868014270(17)321029(10)1259920
Combination Product (Y/N)N
Initial Reporter CountryAR
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPHD02N
Device Lot Number1259920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic